# SDR SWIA2021090360699

- Difficulty date: May 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035404003
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H FLOOR SILL FROM FS 1031.00 TO FS 1051.30 FROM JOB# 910139124 OP# 32 CAMP # 22623336.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED R/H FLOOR SILL (SIDE BEAM PN# MM670-35404-001 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
